# SDR ASAA2024080251925

- Difficulty date: August 2, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 19,174 hours, 6,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750611
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RAIL SPLICE AT FS 727I +4" LBL 8 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND, FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FLOOR RAIL SPLICE IAW B737-900ER SRM 51-40-02-0G-0W 1 O .085 R .042 L 1 D .043.
